# SDR IPXA2025021284329

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 81,086 hours, 18,980 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK AT 0849Z DUE MECHANICAL. AFTER FLAP RETRACTION RECEIVED LEVEL 2 AIL DEFLECT DISAG. PERFORMED QRH PROCEDURE. AIL DEFLECT DISAG REMAINED WITH NOTICEABLE ROLL. VERIFIED TORQUES AND SECURITY OF MOUNTING HARDWARE, VERIFIED TURNBUCKLES, ADJUSTMENT RODS, PULLEYS AND NUTS/BOLTS ARE PROPERLY INSTALLED LOCKED/ SAFETIED. RIG PINS REMOVED. WITNESSED AMM OPS AND FUNCTIONAL CHECKS AND VERIFIED CORRECT CONTROL SURFACE TRAVEL DIRECTION FROM COCKPIT.  OSD: 2/11/2025
